Volume 17, Issue 1 (7-1998)                   JCME 1998, 17(1): 187-196 | Back to browse issues page

XML Persian Abstract Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

H. Khalili S. H. Amirshahi. An Algorithm for Color Matching of Textiles With Elimination of Limitation on Primaries. JCME. 1998; 17 (1) :187-196
URL: http://jcme.iut.ac.ir/article-1-129-en.html

Abstract:   (662 Views)
The proposed algorithm suggests a new method for determination of K/S value of primaries based on linear least Squares Technique. By applying the matrix pseudoinverse, a modification is introduced to eliminate the limitation on the numbers of applied dyes in one – constant Kubelka-Munk theory. The selection of dyes for tristimulus matching are also done on the basis of the initial spectrophotometric results. The applicability of suggested methods are tested through a computer colour matching attempt with more/less than three primaries.
Full-Text [PDF 575 kb]   (142 Downloads)    
Type of Study: Research | Subject: General
Received: 2014/10/25

Add your comments about this article : Your username or Email:
Write the security code in the box

© 2015 All Rights Reserved | Computational Methods in Engineering

Designed & Developed by : Yektaweb

تحت نظارت وف ایرانی آسپا-وف